Udovicic, Mirna (2023) EVALUATING ENDEMIC EQUILIBRIUM IN EPIDEMIC MODELLING. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 398-411. ISSN 2545-4072

[img] Text
JNSM 2023-398-411.pdf

Download (931kB)
Official URL: https://sites.google.com/unite.edu.mk/jnsm/home?au...


An interesting application of a method of quantifier elimination in epidemiology was presented in this paper. The existence of the endemic equilibrium was investigated for several epidemic models, the SEIR, MSEIR and MSEIRS. Also, a value of the endemic equilibrium was calculated for these models. An interesting application of the SEIR model is that it was analyzed with the concrete values through the example of Ebola in three different countries. In order to complete the paper, a new virus covid-19 was considered and it was pointed out that the SIR and the SEIR model are not appropriate for it because of some unusual characteristics of covid-19. So, in the literature can be seen numerous different models applied to a new virus, such as SIQR, SVIR, their modifications and many others.

Item Type: Article
Uncontrolled Keywords: epidemic model, quantifier elimination
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Unnamed user with email zshi@unite.edu.mk
Date Deposited: 06 Nov 2023 12:45
Last Modified: 06 Nov 2023 12:45
URI: http://eprints.unite.edu.mk/id/eprint/1565

Actions (login required)

View Item View Item